MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PDC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use on patient, the device had an air leaked from the cuff and the pilot balloon was easily deflated.It was reported that the device was replaced with new one but the issue was duplicated.The patient was required re-cannulation.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of pediatric cuffed tracheostomy tube was received for evaluation.A visual inspection was performed and it was observed all the components are assembled properly at the tube.An inflation/deflation test was performed using a syringe 7cc of air was applied to the cuff.It was observed the cuff held the air.The cuff, inflation line, and pvt valve were submerged into a container filled with water and no air leaks were observed in the components.The sample was left inflated 24 hours and no deflation was observed.No failure mode was observed in the received sample since met with the product specifications and no corrective actions are required.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7606451
Report Number2936999-2018-00395
Device Sequence Number11298180
Product Code JOH
UDI-Device Identifier20884522029121
UDI-Public20884522029121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2022
Device Model Number5.0PDC
Device Catalogue Number5.0PDC
Device Lot Number17H1148JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;